- 08-15-2012, 09:00 PM
I've started using GHRP6 a week ago, but it feels like somebody is kicking me in the testicles the whole time...almost like "lover's balls/blue balls". Is this a side effect of the GHRP6 and how long will it last, cause being so uncomfortable the whole is killing me.
I also ended my 13week, Stanzonol+Test suspension Cutting Cycle approx 3 weeks ago. Did not use any post cycle. Maybe my testicles are restarting?
- 08-15-2012, 10:30 PM
08-15-2012, 10:30 PM
08-15-2012, 10:44 PM
08-15-2012, 10:48 PM
08-16-2012, 10:18 AM
Its not like I just went and injected al these stuff. I consulted with my personal trainer and actually trusted the bastard's advice. Obviously he does not know ****.... But anyway...got PCT from another guy which knows his stuff and will start tomorrow.
08-16-2012, 10:19 AM
08-22-2012, 08:28 PM
08-26-2012, 03:59 AM
Similar Forum Threads
- By windwords7 in forum Cycle InfoReplies: 85Last Post: 05-07-2015, 11:19 PM
- By q-tip in forum AnabolicsReplies: 8Last Post: 02-03-2003, 08:24 PM
- By windwords7 in forum Training ForumReplies: 3Last Post: 12-24-2002, 10:30 AM
- By windwords7 in forum Weight LossReplies: 5Last Post: 12-23-2002, 12:13 PM
- By hamper19 in forum SupplementsReplies: 5Last Post: 11-05-2002, 10:21 PM